Eigenfunctions and eigenvalues of a nonselfadjoint operator
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1996-1997
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a22,
author = {T. S. Aleroev and B. I. Aleroev},
title = {Eigenfunctions and eigenvalues of a nonselfadjoint operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1996--1997},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a22/}
}
T. S. Aleroev; B. I. Aleroev. Eigenfunctions and eigenvalues of a nonselfadjoint operator. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1996-1997. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a22/